Rapper Tekashi 6ix9ine was reportedly hospitalized after ingesting a dangerous combo of diet pills and caffeine. In another word, man, what’s happening to this world?
According to multiple reports and as covered by People, the rapper was admitted to a Florida hospital after admittedly taking more than the suggested dosage. He told The Shade Room that instead of taking one diet pill, he took two and mixed it with a cup of coffee. After that, his heart rate sped up and he began to “sweat excessively.” They then confirmed that Tekashi is recovering at home and is “doing fine.”
Instead of taking one diet pill, he took two and mixed it with a cup of coffee
The brand that sells the pills he took asserts that it can help customers “lose weight fast” “without any unwanted side effects.” However, history has proven different. In fact, the pill that Tekashi took was linked to severe organ damage and multiple deaths, and it has reportedly been removed from the market by the FDA multiple times.
That said, it continues to resurface on shelves despite having no clinical research to back up its claims. Though Tekashi was able to go home without any further complications, take this as a major learning lesson about the horrors of diet pills. He was extremely lucky.
Here’s a reminder to you guys—before you consider taking any supplements to aid in any weight loss goals, please remember that you could do so much harm to your body. Instead, eat healthy, exercise, and if you consider taking any health supplements, please refer your doctor. Do your research before you embark on any major health journey. It’s the best way to go.
Connect with Us
- Studio Hotline+603-7724 1144
- Office+603-7710 5022
- Fax+603-7710 7098
- AddressMedia Prima Audio, PH Floor, North Wing, Sri Pentas, Persiaran Bandar Utama, 47800, Petaling Jaya, Selangor Darul Ehsan.